Advances in Differential Equations

Critical exponent problem in ${\bf R}^2$-border-line between existence and non-existence of positive solutions for Dirichlet problem

Adimurthi and S. Prashanth

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 5, Number 1-3 (2000), 67-95.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651379

Mathematical Reviews number (MathSciNet)
MR1734537

Zentralblatt MATH identifier
1045.35033

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 35B33: Critical exponents

Citation

Adimurthi; Prashanth, S. Critical exponent problem in ${\bf R}^2$-border-line between existence and non-existence of positive solutions for Dirichlet problem. Adv. Differential Equations 5 (2000), no. 1-3, 67--95. https://projecteuclid.org/euclid.ade/1356651379.


Export citation